Depersonalization Support Forum banner
1 - 10 of 10 Posts

·
Registered
Joined
·
27 Posts
Discussion Starter · #1 ·
I recently took a vitamin b supplement for a few days Instantly my vision improved ( my main symptom) and brain fog felt completely back to reality, but I also got extremely agitated and angry very quickly. At nights my mind raced and trouble winding down, but the good parts felt great I haven't felt clear like that in years, has anyone had these adverse reactions to taking vitamin b? I've stopped taking them as the racing thoughts and mood swings were getting worse which is ashame because it also bought me back to reality and vision improved a lot.
 

·
Registered
Joined
·
568 Posts
Hi
Interesting its great it helped some of the symptoms you have but made other feelings worse .
I was thinking of taking a b vit but think I will give that a miss .
I already get agitated quicky.
Be interesting weather anyone replys to your post with the same type of experience
 

·
Registered
Joined
·
375 Posts
You might be starting with too high a dose. The same thing happened to me with fish oil. B vitamins and fish oil are some of the best natural supplements you can take if you live on a Westernized diet and if you're depleted your body won't adjust well to an overdose. Try starting off on a light dose then increasing over the course of a few weeks.
 

·
Registered
Joined
·
68 Posts
I recently took a vitamin b supplement for a few days Instantly my vision improved ( my main symptom) and brain fog felt completely back to reality, but I also got extremely agitated and angry very quickly. At nights my mind raced and trouble winding down, but the good parts felt great I haven't felt clear like that in years, has anyone had these adverse reactions to taking vitamin b? I've stopped taking them as the racing thoughts and mood swings were getting worse which is ashame because it also bought me back to reality and vision improved a lot.
Hi,

Interresting, feeling agitated and angry was a side effect I observed when my anxiety decreased, are you on any medication ? How are you feeling now that you stopped ?
 

·
Registered
Joined
·
27 Posts
Discussion Starter · #5 ·
No medication, I didn't take it today and mood swings have gone and racing mind, and the whole overwhelming feeling has subsided but the vision and brain fog is back but I think it outweighs the hyper mood the vit b put me in. I think I will try in a few days just taking quarter what I first did and build it up.
 

·
Registered
Joined
·
357 Posts
I took vitamin b complex when this hell started and it sent the Dp/dr through the roof. I got traumatized and never tried it again
 

·
Registered
Joined
·
174 Posts
How much B6 was in it? Too much will cause agitation/anxiety
 

·
Registered
Joined
·
27 Posts
Discussion Starter · #9 ·
Not sure how much b6 was in it doesn't say on the bottle. Yeah il look into that, thanks
 
1 - 10 of 10 Posts
Top